Thread: impotence and as
07-25-2004, 10:01 AM #1
impotence and as
what are the chances of this happening. Is there a way to minimize this side effect. im asking bcuz i have one child 6 years old and want to have more in the future. i think i would go on a killing spree if could not have anymore kids in the future. could this happen right away as in saying just one cycle or would happen after many many cycle or abusing roids (like really high doses) or does it basically depend on the person. my last kid it only took one shot first time boom she knocked up so i know my guys r good swimmers i just dont want them to drown bcuz of as. if any bros know about this it would help i am doing searches on it and will post any good info i find but figured i would ask on the best as site on the web
07-25-2004, 10:13 AM #2
07-25-2004, 10:20 AM #3
your taking test in your cycle then i wouldnt think it would happen
07-25-2004, 10:26 AM #4Originally Posted by ENraged
07-25-2004, 11:24 AM #5
with your last 3 did you have problems?
07-25-2004, 11:44 AM #6
after going off AAS with proper PCT, your boys should be ready to fire potent baby making loads.
you'll be fine bro.
07-25-2004, 12:56 PM #7
When first administering steroids , a man will have an increase in
sexual function. This unfortunately is only temporary as your body
becomes used to the steroid in its system. With prolonged use of a
steroid, eventually, the man will feel less sexual desire, and
will be less capable of maintaining an erection. Luckily, this is
only temporary as well and can even be totally prevented with the
use of substance such as Gonakor and HCG . Also when the steroid
use is discontinued, the body.s natural level of testosterone
(like the immune system) will certainly be suppressed. Tribestan,
is a great product to use to help revitalize a persons natural
testosterone levels .
Your question is a little ambiguous. Are you asking if AS will make you sterile for life or if AS will make you impotent for a short while.
As far as sterility goes, yes there is a possibility that continued steroid use will cause your testes to not fuction properly..also that you could end up on testoterone replacement therapy for life therefore making you sterile..
Now as far as impotence that is a side of effect of many of the AS on the market today. Deca and fina are rumored to deminish libido therefore making impotence a real
possibilty. But with cessation of these drugs and proper pct libido seems to return to normal.
Then again theres always viagra
But in reality it all comes down to a choice..
Do you risk possible fertilty issues in you future for strenghts in size and mass and a physique that most men envy and women admire now
Its a choice
One that should be made before its too late. I struggled with the same questions for a while and decided
Last edited by dumblucky; 07-25-2004 at 03:22 PM.
07-27-2004, 11:04 AM #8Originally Posted by dumblucky
07-27-2004, 11:18 AM #9
tribulus at 4g/ed would help also.
07-27-2004, 11:22 AM #10Originally Posted by juiceinthehood
07-27-2004, 11:24 AM #11
cool thanks im asking bcuz i am doing one last big cycle 20 weeks then only maintnence cycles when i need it
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)